Dg. Dermatitis seborrhoica capitis; I have hair loss, is there a way to fix this?

hello i am 19 years old with 2 years have hair that fell along with skin damaged by Dg Dermatitis seborrhoica capitis 2 months ago I started to use ketocenazole shampoo and skin is healed,CAN to restore lost hair because are very thin

Doctor Answers 2

Seb derm hair loss; ENGLEWOOD CLIFFS NJ

In my opinion, seborrheic dermatitis can lead to thinning of the hair, most commonly it is part of a multifactorial overlap with androgenic alopecia. Propecia, Rogaine, continuing ketoconazole, low level laser as well as PRP may be helpful. I have found that if the hair loss is less than three years, regrowth is possible. Find a hair loss expert. Good luck.


PRPHAIRMD.COM 


Englewood Dermatologic Surgeon
4.6 out of 5 stars 38 reviews

19 and hair loss

Your biggest enemy is the progressive thinning leading to a balding pattern that is not evident at this point in time. The degree of thinning that you are experiencing would suggest that you should see a doctor who most likely will get Bulk Measurements of your hair to determine the degree of the thinning that you are presently having. If the diagnosis is early genetic hair loss (the most common cause of hair loss in young men), then the best treatment would be the drug finasteride which is highly effective in men of your age and may not only stop the hair loss but possibly reverse it. If you are developing a more advanced balding pattern the best test to get will determine the Bulk Measurements of your hair and this will show, over a one-year time frame, how effective the treatment will be. Once you know this information, then you and your doctor need to develop a MASTER PLAN which will define what you need to do over the years to come.

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.